MathSciNet Relay Station
MathSciNet bibliographic data
MR150209 (27 #211) 20.70 (10.16)
Pollak, Barth Transitivity in the spinorial kernel and the commutator subgroup of the orthogonal group. Amer. J. Math. 85 1963 36–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement